Write a review

Chronic Bumps in Tear Troughs

I had deep tear troughs and chose to have Teosyal...

I had deep tear troughs and chose to have Teosyal injected to fill them in.

It has been 2 years and I have one bump in each trough where the filler had been injected. I read another posting you answered where it described "chronic bumps with a bluish hue colour" and that is exactly what I have. With makeup, it is not too bad but the bumps are still visible. I am unable to go out without makeup under my eyes because the blue is so visible. The right eye is a worse than the left.

When I had the treatment done, the doctor put a little too much in the worse eye (as he cursed when he injected too much) and although both eyes were bruised and swollen for a couple of weeks, the right eye was bruised and swollen for about six weeks. The doctor said to massage it and it would go away in a month. I haven't been back to that doctor since, except to request a refund which never received as promised.

I did see another doctor who suggested possibly injecting them to dissolve whatever could be left in there; but she also added that it could cause bruising and swelling and that by now it should be gone.

I am not sure what to do as I really thought it would have disappeared by now. Another doctor told me it could take up to 6 years because the filler counteracts with the natural fluids in the tear trough and it could take that long to completely dissolve.

Was this review helpful? 4 others found this helpful